MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD. SIZE 00

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD. SIZE 00
Model Number 01.18.429
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient has a primary hip surgery on (b)(6) 2025.On (b)(6) 2025, the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the liner, head and cup (mdr 2025-01040).Presently, the patient came in due to an infection and the pathogen is unknown.The surgeon performed a washout and revised the medacta stem and head with another medacta stem and head and revised the medacta cup and liner with a competitor`s products.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 16-dec-2025 stem: amistem-p collared 01.18.429 amistem-p collared std stem size 00 (k173794) lot.2425078: (b)(4) items manufactured and released on 07-jan-2025 expiration date: 2029-12-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.203 28mm biolox delta head l (k112115) lot.2464191: (b)(4) items manufactured and released on 05-may-2025 expiration date: 2030-04-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact dm 01.26.2850mhc double mobility hc liner d 28/dme (k092265) lot.2508205: (b)(4) items manufactured and released on 23-jun-2025 expiration date: 2030-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.150mb mpact dm acetabular shell d 50 (k143453) lot.2501789: (b)(4) items manufactured and released on 23-07-2025 expiration date: 2030-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
AMISTEM-P COLLARED
Common Device Name
AMISTEM-P COLLARED STD. SIZE 00
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23858475
Report Number3005180920-2025-01285
Device Sequence Number21426275
Product Code LZO
UDI-Device Identifier07630040720182
UDI-Public07630040720182
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.429
Device Lot Number2425078
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient RaceWhite